# SDR 03321306

- Difficulty date: November 17, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- Engine: Garrtt TPE331*
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7010680938
- Part serial: 95060469
- Condition: Intermittent
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW REPORTED THE AUTOPILOT SYSTEM DISENGAGING EVERY 8 MINUTES.  THE FAULT WAS VERIFIED AND THE AUTOPILOT COMPUTER WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
